# SDR 2000ZZZX414

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station G1FR100Y
- Aircraft: N501F
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258286
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: HS783820041
- Condition: Chafed
- Location: Eng Tailpipe
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFE DAMAGE OCCURRED TO BOTH ENGINE TAILPIPE V-CLAMPS, P/N 234-559-9019 (IPC REF 78-10-01, FIG 1, ITEM 15) AND INNER CORE COWL CHAFE BRACKET, P/N HS7838200-41 (IPC REF 78-30-05-05A, ITEM 245).  EACH ENGINE CONTAINS 8 BRACKETS AND 1 V-CLAMP.  DAMAGE HAS OCCURRED AT SOME OR ALL BRACKET MOUNT  LOCATIONS WITH APPROXIMATE .020 INCH TO .090 INCH DEPTH WITH TOTAL EDGE SPAN OF 0.375 INCH ON THE BRACKETS AND APPROXIMATE .010 INCH TO .025 INCH DEPTH AT CONTACT LOCATIONS ON V-CLAMP.  THIS DAMAGE DISCOVERED DURING DISASSEMBLY AND REMOVAL OF ENGINE FOR 2100 HOUR HOT SECTION INSPECTION.  ACFT TT:  2,003.3 HRS.  LANDINGS:  1,146.  LT ENG, SN 107124 TTSN 1,803.5 HRS, CSN 1,045.  RT ENG SN 107125 TTSN 2,003.3 HRS, CSN 1,161.
